MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; system, appendage closure, left atrial
Model Number M635WU50240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Transient Ischemic Attack (2109); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Reported via clinical study it was reported that the patient experienced a transient ischemic attack.A left atrial appendage (laa) closure procedure was being performed.A watchman access system (was) and a 24mm watchman flx laa closure device & delivery system (wds) were selected to be used.The procedure was successfully completed with the closure device implanted in the laa of the patient with a complete laa seal and deployed device diameter of 18.6 mm.There were no patient complications that were reported to have occurred.The patient was discharged on aspirin (81mg/day) and ticagrelor (180mg/day).Five (5) years post procedure, the patient presented to an outside hospital with a complaint of left-sided extremity weakness.The patient was hospitalized for further evaluation.X-ray and labs were performed in response to the event.At the time of the event, the patient was on aspirin (81 mg/day).The patient was diagnosed with experiencing a transient ischemic attack.The event is ongoing.There have been no other complications that have been reported to have occurred.

Brand Name
WATCHMAN FLX?
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50735306
Report Number2124215-2026-48731
Device Sequence Number16117704
Product Code NGV
UDI-Device Identifier08714729860495
UDI-Public(01)08714729860495(17)240513(10)27314612
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2024
Device Model NumberM635WU50240
Device Catalogue NumberM635WU50240
Device Lot Number0027314612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date09/11/2026
Supplement Report FDA Received Date09/18/2026
Date Device Manufactured05/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age67 YR
Patient SexMale
Patient RaceWhite